Advertisement

Journal of Statistical Physics

, Volume 78, Issue 3–4, pp 1139–1146 | Cite as

Classification of the similarity solutions of free Kramers equation

  • Effat A. Saied
Short Communications

Abstract

We obtain, a complete classification of all possible nontrivial similarity solutions of the free Kramers equations, together with a necessary and sufficient condition for each type to be reducible to the heat equation. A confluent hypergeometric solution of the free Kramers equation is derived for some classes of similarity solutions.

Key Words

Brownian motion free Kramers type group classification heat and confluent hypergeometric solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Beals and V. Protopopescu,Trans. Theo. State Phys. 12:109 (1983).Google Scholar
  2. 2.
    W. M. Shtelen and V. I. Stogny,J. Phys. A: Math. Gen. 22:L539 (1989).Google Scholar
  3. 3.
    P. J. Olver,Applications of Lie Groups to Differential Equations (Springer, Berlin, 1986).Google Scholar
  4. 4.
    G. W. Bluman and S. Kumei,Symmetries and Differential Equations (Springer, Berlin, 1989).Google Scholar
  5. 5.
    L. V. Ovsjannikov,Group Properties of Differential Equations (Novosibirsk, 1962).Google Scholar
  6. 6.
    G. W. Bluman,SIAM J. Appl. Math. 39(2) (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Effat A. Saied
    • 1
  1. 1.Mathematics Department, Faculty of ScienceBenha UniversityBenhaEgypt

Personalised recommendations